Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 13, 2014, 4:12 PM EDT for Jones County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2014, 4:12 PM EDT (20:12 UTC)
- Expired
- Sep 13, 2014, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Jones County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
531
WWUS82 KFFC 132012
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT SEP 13 2014
GAZ072-073-132045-
412 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JONES AND BALDWIN
COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNTSVILLE...MOVING EAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JONES AND BALDWIN COUNTIES...INCLUDING AREAS AROUND ETHRIDGE...
BLOUNTSVILLE...BROWNS CROSSING...MERIWETHER AND HADDOCK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3299 8332 3307 8358 3317 8355 3318 8339
3317 8337 3318 8333 3317 8332 3318 8331
3319 8329 3319 8326
TIME...MOT...LOC 2012Z 284DEG 3KT 3313 8345
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 13, 3:15 PM EDT, 57 minutes earlier.
Area forecast discussion, Sep 13, 3:15 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 315 PM EDT SAT SEP 13 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... NOT TOO DIFFICULT TO TELL WHERE NEARLY STATIONARY FRONTAL BOUNDARY IS ACROSS THE CWA...AS THICK MORNING CLOUDS ACROSS THE NW HALF FINALLY SCATTERED OUT AND STORMS HAVE BEEN FIRING OFF IN A COLUMBUS TO ATHENS LINE AND OTHER PORTIONS OF THE SOUTHEAST. SOME CELLS HAVE HAD LITTLE TO NO MOTION SO HEAVY DOWNPOURS AND FLASH FLOODING WILL BE A CONCERN THIS AFTERNOON INTO TONIGHT. SOME STRONG DEVELOPMENT /CANNOT RULE OUT A SEVERE OR TWO/ IS POSSIBLE WITH MLCAPES HAVING INCREASED TO NEAR 2500 J/KG. HAVE LIKELY POPS FOR SOUTHEAST HALF TRENDING TO CHANCE IN PORTIONS OVERNIGHT BASED ON HI-RES SOLUTIONS. PARENT SFC HIGH SLIDING EAST ACROSS THE OHIO VALLEY WILL RESULT IN HYBRID CAD BUILDING IN FROM THE NORTHEAST OVERNIGHT. INITIAL WEDGE FRONT MAY KICK OFF SOME SHOWER/STORM DEVELOPMENT IN PORTIONS OF THE EAST EARLY SUNDAY MORNING BUT NOT TOO CONFIDENT ON THIS GIVEN THE UNFAVORABLE TIMING AND LACK OF INSTABILITY. ENOUGH OVERRUNNING LOW LEVEL MOISTURE TO EXPECT THICKER CLOUD DECK FOR MOST OF THE DAY SUNDAY AND BEST SHOWER/STORM CHANCES ARE GOING TO BE ACROSS SOUTHERN AND WESTERN TIERS NEAR THE WEDGE FRONT FOR THE AFTERNOON/EVENING. FOR TEMPS...BLEND OF GUIDANCE LOOKS REASONABLE THOUGH MAX TEMPS MAY NOT BE LOW ENOUGH FOR SUNDAY IF CLOUDS LINGER ON. TRENDED LOWER THAN PREVIOUS FORECAST BUT WILL NEED TO BE MONITORED AS WEDGE USUALLY PROVIDES HIGHER BUST POTENTIAL. BAKER .LONG TERM /MONDAY THROUGH SATURDAY/... WITH BETTER MOISTURE NOW INDICATED OVER ALL OF THE FORECAST AREA FOR MON...INCREASED POPS TO LIKELY IN ALL LOCATIONS. MODELS CONTINUE TO BE VERY INCONSISTENT RUN TO RUN IN THE LONG TERM WRT STRENGTH AND POSITION IF UPPER LOW LATE NEXT WEEK INTO THE WEEKEND. FOR NOW...MADE VERY LITTLE CHANGES TO THE EXTENDED UNTIL MORE CONSISTENCY IS REACHED. DEESE && .PREV DISCUSSION... /ISSUED 153 PM EDT SAT SEP 13 2014/ PREV DISCUSSION... /ISSUED 1126 AM EDT SAT SEP 13 2014/ LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 436 AM EDT SAT SEP 13 2014/ THE EXTENDED FORECAST STARTS OUT WITH THE FRONT MENTIONED IN THE SHORT TERM WOBBLING FROM NORTH TO CENTRAL GEORGIA. A SECOND FRONT APPROACHES NORTH GA FROM THE TN VALLEY MON MORNING TO HELP REINFORCE THE WEAKENING FIRST FRONT. THESE TWO FRONT SLOWLY PUSH SOUTH THROUGH THE MIDDLE OF THE WEEK WITH THEM STALLING ACROSS SOUTH GA BY WED NIGHT/THU MORNING. THESE FRONTS HAVE A GULF COAST CONNECTING SO AMBLE MOISTURE WILL CONTINUE ACROSS THE REGION WITH MORE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED THROUGH DAY 5 AND 6. MODEL PWS STAY IN THE 1.7 TO 2 IN RANGE THROUGH TUESDAY AFTERNOON SO WILL HAVE TO ALSO CONTINUE TO LOOK OUT FOR ISOLATED AREAS OF FLASH FLOODING. THE GFS AND ECMWF CONTINUE TO DISAGREE A BIT ON JUST HOW FAR SOUTH THIS FRONT MOVES BUT THEY BOTH ARE SHOWING SOME DRIER AIR MOVING INTO NORTH GA BY WED/THU. FOR NOW...WILL CONTINUE WITH GOOD CHANCE POPS ACROSS OUR AREA SUN THROUGH WED WITH POPS DIMINISHING THU. MODELS ARE ALSO INDICATING THAT COOLER TEMPERATURES ARE IN STORE FOR THE STATE...ESPECIALLY WITH THE INFLUENCE OF THE PRECIPITATION AND CLOUDS. ANTICIPATE AN OVERALL COOLING TREND THROUGH THE WEEK...AND BY THE LATTER HALF OF NEXT WEEK COULD BE BELOW SEASONAL NORMALS. 01 AVIATION... 18Z UPDATE... LOWER CIGS FINALLY SCATTERING OUT THIS AFTERNOON AND TSRA CHANCES ON INCREASE FOR KATL AND NEARBY SITES IN 19-23Z PERIOD WITH ACTIVITY ALREADY OCCURRING NEAR THE OTHER SITES. CIGS COULD BE IN LOW VFR OR HIGH MVFR RANGE THIS AFTERNOON AND LIKELY TO DECREASE TO IFR OR LOWER AFTER 10Z OVERNIGHT WITH MVFR VSBYS. MAY ALSO BE HARD TO GET OUT OF MVFR LEVEL SUNDAY AFTERNOON. GREATER CHANCE FOR TSRA FOR SOUTHERN SITES SUNDAY THAN NORTHERN SITES BUT WILL STILL INCLUDE PROB30 FOR KATL AFTER 19Z SUNDAY. WINDS GENERALLY 8-12 KTS OUT OF NNW THIS AFTERNOON NEAR KATL WITH VRB AND LOWER MAGNITUDES ELSEWHERE. SHIFT TO NE LIKELY AFTER 03Z TONIGHT THEN STAY EAST/NE INTO SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON OVERNIGHT CIGS. HIGH ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 79 66 84 / 50 40 30 60 ATLANTA 68 82 68 82 / 40 30 30 60 BLAIRSVILLE 64 76 62 78 / 20 50 40 50 CARTERSVILLE 65 83 67 84 / 20 30 20 60 COLUMBUS 71 88 71 87 / 60 60 50 60 GAINESVILLE 67 78 66 80 / 30 40 30 60 MACON 70 86 70 87 / 70 60 40 60 ROME 64 84 67 84 / 20 20 20 60 PEACHTREE CITY 67 84 68 85 / 50 40 30 60 VIDALIA 73 89 72 89 / 70 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....DEESE AVIATION...BAKER
Hazardous weather outlook, Sep 13, 5:33 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 AM EDT SAT SEP 13 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 533 AM EDT SAT SEP 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. FREQUENT LIGHTNING...GUSTY WINDS...MINOR FLOODING AND HEAVY DOWNPOURS WILL BE THE MAIN CONCERNS WITH STORMS. THUNDERSTORM CHANCES WILL DECREASE AFTER SUNSET...THOUGH LINGER ON ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA WHICH COULD SEE RAIN CONTINUE THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BE SCATTERED TO NUMEROUS THROUGH THE MIDDLE OF NEXT WEEK. THE CONVECTIVE ACTIVITY IS EXPECTED TO GENERALLY BE DIURNAL IN NATURE. SOME DRYING ACROSS THE NORTH IS POSSIBLE BEGINNING TUESDAY WHICH WOULD HELP TO DIMINISH THUNDERSTORM DEVELOPMENT ACROSS THAT AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Sep 13, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SAT SEP 13 2014
GAZ050-051-132030-
357 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TALIAFERRO
AND GREENE COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROBINSON...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JACKSONVILLE...ROBINSON...WHITE
PLAINS...UNION POINT...SILOAM...ALEXANDER STEPHENS PARK...
CRAWFORDVILLE...SHARON AND SANDY CROSS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8278 3352 8282 3347 8287 3344 8286
3344 8294 3345 8295 3345 8299 3347 8301
3345 8303 3349 8313 3366 8307 3360 8274
TIME...MOT...LOC 1958Z 287DEG 9KT 3354 8299Special weather statement, Sep 13, 3:59 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT SEP 13 2014
GAZ089-090-132030-
359 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MUSCOGEE
AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSTER ROAD TERRACE...MOVING NORTHEAST AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING/LAWSON ARMY
AIR FIELD...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...
BENNING PARK...BENNING HILLS...AVONDALE...SAND HILL...SAINT MARYS
HILLS...EELBECK/WEST FORT BENNING...VISTA TERRACE...HIGHLAND PARK...
NORTH FORT BENNING...FLAT ROCK AND EDGEWOOD. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3236 8499 3241 8499 3243 8497 3245 8499
3258 8488 3244 8468 3226 8490 3234 8501
TIME...MOT...LOC 1959Z 220DEG 6KT 3238 8491Special weather statement, Sep 13, 4:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT SEP 13 2014
GAZ074-132030-
401 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON
COUNTY UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIDDLEVILLE...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE RIDDLEVILLE...HARRISON...TENNILLE AND
SANDERSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3280 8278 3281 8282 3278 8287 3298 8295
3303 8266 3286 8260
TIME...MOT...LOC 2002Z 072DEG 5KT 3292 8273Special weather statement, Sep 13, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SAT SEP 13 2014
GAZ102-103-132030-
406 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER AND
STEWART COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERPOINT...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WEBSTER AND STEWART COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE DUMAS...CENTERPOINT...PRESTON...
LEVERETTS...KIMBROUGH...WESTON...TROUTMAN AND RICHLAND. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8468 3192 8473 3207 8477 3213 8445
3193 8444 3191 8452
TIME...MOT...LOC 2006Z 077DEG 5KT 3200 8457Special weather statement, Sep 13, 4:11 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SAT SEP 13 2014
GAZ108>110-132045-
411 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RHINE...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TEMPERANCE...RHINE...
BROWNING...ANTIOCH CHURCH AND ABBEVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3184 8318 3184 8321 3184 8339 3204 8345
3207 8316 3181 8311 3181 8312 3180 8314
TIME...MOT...LOC 2011Z 077DEG 5KT 3196 8324Special weather statement, Sep 13, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT SEP 13 2014
GAZ072-073-132045-
412 PM EDT SAT SEP 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JONES AND BALDWIN
COUNTIES UNTIL 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNTSVILLE...MOVING EAST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
JONES AND BALDWIN COUNTIES...INCLUDING AREAS AROUND ETHRIDGE...
BLOUNTSVILLE...BROWNS CROSSING...MERIWETHER AND HADDOCK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3299 8332 3307 8358 3317 8355 3318 8339
3317 8337 3318 8333 3317 8332 3318 8331
3319 8329 3319 8326
TIME...MOT...LOC 2012Z 284DEG 3KT 3313 8345The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:09 PM EDT | Special Weather Statement | FFC | Oglethorpe | 36 min |
| Sep 12, 8:44 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 12, 9:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 12, 9:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Sep 12, 9:40 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Sep 12, 9:47 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 58 min |
| Sep 12, 10:16 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Sep 12, 10:48 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 27 min |
| Sep 12, 11:24 PM EDT | Special Weather Statement | FFC | Baldwin | 66 min |
| Sep 12, 11:44 PM EDT | Special Weather Statement | FFC | Hancock | 31 min |
| Sep 13, 12:10 AM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Sep 13, 1:04 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Sep 13, 1:14 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Sep 13, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 43 min |
| Sep 13, 1:40 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Walton | 50 min |
| Sep 13, 1:43 PM EDT | Special Weather Statement | FFC | Monroe, Talbot, Upson | 32 min |
| Sep 13, 2:15 PM EDT | Special Weather Statement | FFC | Monroe, Muscogee, Talbot, Upson | 45 min |
| Sep 13, 2:35 PM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Sep 13, 2:59 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 13, 3:07 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Sep 13, 3:10 PM EDT | Special Weather Statement | FFC | Spalding | 35 min |
| Sep 13, 3:11 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Sep 13, 3:28 PM EDT | Special Weather Statement | FFC | Greene | 32 min |
| Sep 13, 3:29 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 31 min |
| Sep 13, 3:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Sep 13, 3:42 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Pike | 33 min |
| Sep 13, 3:43 PM EDT | Special Weather Statement | FFC | Jones | 32 min |
| Sep 13, 3:50 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Sep 13, 3:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Sep 13, 3:57 PM EDT | Special Weather Statement | FFC | Taliaferro | 33 min |
| Sep 13, 3:59 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Sep 13, 4:01 PM EDT | Special Weather Statement | FFC | Washington | 29 min |
| Sep 13, 4:06 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| Sep 13, 4:11 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Sep 13, 4:33 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Sep 13, 4:39 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Sep 13, 4:51 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 24 min |
| Sep 13, 4:53 PM EDT | Special Weather Statement | FFC | Warren | 37 min |
| Sep 13, 4:59 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Sep 13, 5:00 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly | 30 min |
| Sep 13, 5:21 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 39 min |
| Sep 13, 5:28 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski | 32 min |
| Sep 13, 5:58 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 32 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.